It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Crohn's Disease / Ulcerative Colitis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-07-2013, 02:52 PM   #1
Junior Member
(female)
 
Join Date: Jun 2006
Location: US
Posts: 46
crazgrl HB User
Entocort taper?

I probably wouldn't post here normally since I have lymphocytic colitis, but figured that many of you would have experience since Entocort is often used for Crohn's.

I was wondering if this is normal for a taper from entocort.

While I was on entocort (began in Jan), I felt relatively normal. I spoke very fast and talked a lot. I also had insomnia as in, I never felt tired. Also, we have a vehicle that rides very high and I did not like riding in this at all as it felt like a roller coaster which I am not fond of....and I got very jumpy with traffic. Oh...and I gained weight and at an appointment with my endo for my thyroid, my blood pressure, which was always very low, was very high. Otherwise, I felt relatively normal and certainly felt a lot better. Before taking it, I was REALLY tired and just had constant nausea, pain, and diarrhea.

I've been tapering since mid May. I didn't have a difficult time until I went to one pill a day. Two days ago, I dropped to none.
I have been VERY emotional. I am not a big crier, but I've had many episodes of heavy, body shaking crying fits. I'm also irritable. I feel highly unstable, but at the same time, there is a part of me that knows this is due to medication fluctuation. I am tempted to have rather depressive thoughts, but I don't carry things out because there is still some sense in my head. It is really embarrassing. Thankfully, I have wonderful family and dh who will sit with me and tell me how he loves me and how everything is ok. Before this, I've been very happy with life, etc. I am really tired. And the past week, I've become so very sore. Also, I have asthma and it seems to be flaring quite a bit. I've also had really terrible headaches. Oh, and I get very flushed and sweat periodically...which happened when I first went on, but this seems different.

I've read a lot where people say that they never had anything negative with entocort. I also have read that it is very mild compared to other steroids since it is only released in the gut.

Maybe I just don't know what a taper is like after long term steroid. I have only been on oral steroids once before for about 2 wks (during which I could barely function) for my asthma. I think it was methylprednisone. I also take inhaled steroid and flonase.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:12 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!